MathSciNet Relay Station
MathSciNet bibliographic data
MR2166800 13C40 (13P10)
Košir, Tomaž; Sethuraman, B. A. A Groebner basis for the $2\times2$ determinantal ideal $\mod t\sp 2$. J. Algebra 292 (2005), no. 1, 138–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement